# SDR YK1R062001

- Difficulty date: February 27, 2004
- Submitted: March 2, 2004
- Operation: General aviation
- Aircraft: N653XP
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258653
- Aircraft time: 10 hours, 8 cycles
- Engine: Garrtt TFE7313R1H
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: GTCP36150W
- Part serial: P759
- Condition: Failed
- Location: Apu Bay
- Part time: 11 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, E

## Discrepancy

DURING TAXI, SMOKE RAPIDLY FILLED THE COCKPIT AND THE CABIN.  EMERGENCY SHUTDOWN OF ALL SYSTEMS WAS PERFORMED, GROUND EMERGENCY DECLARED AND AIRCRAFT EVACUATED.  IT WAS FOUND DUE TO FAILURE IN THE APU, OIL ENTERED THE BLEED AIR DUCT WHICH CAUSED THE SMOKE.  SYSTEM IS IN TROUBLESHOOTING/TEARDOWN PROCESS.
